Results 1 to 5 of 5
Like Tree6Likes
  • 1 Post By Suziehomemaker
  • 2 Post By Catrina
  • 2 Post By Stopthistrain
  • 1 Post By Catrina
Super gross question and totally TMI but need answers
  1. #1
    Suziehomemaker is offline Junior Member
    Join Date
    Jan 2016
    Posts
    29

    Question Super gross question and totally TMI but need answers

    Ok so I'm on day 5 of no hydro and doing pretty good but the diarrhea won't stop even with immodium. Its now turned yellow is that normal? Sorry I know its a gross question
    Catrina likes this.

  2. #2
    Catrina is offline Diamond Member
    Join Date
    Jan 2010
    Posts
    5,520

    Default

    Quote Originally Posted by Suziehomemaker View Post
    Ok so I'm on day 5 of no hydro and doing pretty good but the diarrhea won't stop even with immodium. Its now turned yellow is that normal? Sorry I know its a gross question
    Yes that's normal so don't worry. Be sure to drink lots of water so that you don't become dehydrated and don't be afraid to take the Immodium with every event. It should begin to get better in just a few more days.

    Peace,

    Cat

  3. #3
    Suziehomemaker is offline Junior Member
    Join Date
    Jan 2016
    Posts
    29

    Default

    Thank you so much cat ❤ I was a bit worried so thank you for taking time to answer. You're the only one I remember on here because I have SOOOO Much respect for your journey and you're kinda the reason I keep pushing through I know my history wasn't big to anyone but it was to me so thank you was kinda feeling alone

  4. #4
    Stopthistrain is offline New Member
    Join Date
    Sep 2017
    Posts
    5

    Default

    I'm just new, but yes, back when I was trying to quit my opiates (general opiate addiction, no specific DOC) this happened to me. It may be a bad idea (not sure) but I drank sport drinks to help with loss of nutrients. That situation can weaken your body and considering what your body is already dealing with more discomfort is a bad idea, yes? If it's a bad idea, perhaps potassium would help to at least keep restless legs to a minimum. I hope someone more knowledgeable will comment on these ideas, so we will both know if they are good or bad.
    Last edited by Anonymous; 09-14-2017 at 12:44 AM. Reason: clarity
    Catrina and Randy35 like this.

  5. #5
    Catrina is offline Diamond Member
    Join Date
    Jan 2010
    Posts
    5,520

    Default

    Quote Originally Posted by Stopthistrain View Post
    I'm just new, but yes, back when I was trying to quit my opiates (general opiate addiction, no specific DOC) this happened to me. It may be a bad idea (not sure) but I drank sport drinks to help with loss of nutrients. That situation can weaken your body and considering what your body is already dealing with more discomfort is a bad idea, yes? If it's a bad idea, perhaps potassium would help to at least keep restless legs to a minimum. I hope someone more knowledgeable will comment on these ideas, so we will both know if they are good or bad.
    Yes. Any vitamin fortified drink is a good thing to replace the things that are being lost as your body recovers as well as to begin to get everything back in balance after having taken opiates for extended periods of time. They disrupt lots of physiological things. Most importantly, though is to avoid dehydration because not only can that get dangerous, it creates lots of symptoms of its own some of which mimic detox symptoms. Avoid things with caffeine for now.

    Peace,

    Cat
    Randy35 likes this.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22